MAUDE Adverse Event Report: ARTHREX, INC. KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS; ARTHROSCOPIC ACCESSORIES
Model Number KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 04/22/2025, it was reported by a sales representative via phone that an ar-3653ttsp knotless 2.6 fibertak® rc soft anchors repair stitch pulled out.This occurred during a rotator cuff repair where the anchor remained however the stitch couldn't be utilized.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper device surgical technique.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21959489
Report Number1220246-2025-01876
Device Sequence Number9197523
Product Code MBI
UDI-Device Identifier00888867370081
UDI-Public(01)00888867370081(11)230214(17)280131(10)15056246
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS
Device Catalogue NumberAR-3653TTSP
Device Lot Number15056246
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown